IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Multipliers in $L^p$ and interpolation


Author: Walter Littman
Journal: Bull. Amer. Math. Soc. 71 (1965), 764-766
DOI: https://doi.org/10.1090/S0002-9904-1965-11382-9
MathSciNet review: 0179544
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. P. Calderon, Intermediate spaces and interpolation, Studia Math. (Ser. Specjalna) Zeszyt 1 (1963), 31-34. MR 147896
  • 2. J. L. Lions, Construction d'espaces d'interpolation, C.R. Adad. Sci. Paris 251 (1960), 1851-1855. MR 119093
  • 3. L. Hörmander, Translation invariant operators, Acta Math. 104 (1960), 93-139. MR 121655
  • 4. S. G. Mikhlin, On the multipliers of Fourier transforms, Dokl. Akad Nauk SSSR (N.S.) 109 (1956), 701-703. MR 80799


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11382-9

American Mathematical Society